# SDR AALA202303036902

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,204 hours, 26,745 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR LIGHT CAME ON PASSING FLIGHT LEVEL 250. FLIGHT RETURNED TO STL LANDING SAFELY.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
